# SDR AALA202403064919

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 17,381 hours, 7,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Seat 18c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 18C EMERGENCY EXIT LIGHT IS NO SECURED TO THE CEILING. RE-SECURED EMERGENCY EXIT LIGHT AT SEAT 18C. PER AMM 33-51-11.
